RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 74–80 (Mi mais263)  

About Not Countable Ideals in a Semi-Lattice of the Enumeration Degrees

B. I. Solon, V. V. Tikhov

Shuya State Pedagogical University

Abstract: This paper is dedicated to the study of ideals in semi-lattice of the enumeration degrees.

Keywords: ideals enumeration degrees, enumeration reducible, immune set.

Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 30.03.2012

Citation: B. I. Solon, V. V. Tikhov, “About Not Countable Ideals in a Semi-Lattice of the Enumeration Degrees”, Model. Anal. Inform. Sist., 19:5 (2012), 74–80

Citation in format AMSBIB
\Bibitem{SolTik12}
\by B.~I.~Solon, V.~V.~Tikhov
\paper About Not Countable Ideals in a Semi-Lattice of~the~Enumeration Degrees
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 74--80
\mathnet{http://mi.mathnet.ru/mais263}


Linking options:
  • http://mi.mathnet.ru/eng/mais263
  • http://mi.mathnet.ru/eng/mais/v19/i5/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:119
    Full text:52
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019